# SDR SWAA2018082124487

- Difficulty date: July 26, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A715347
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM WEB DAMAGED AT BS 727A, LBL 6.  REPAIRED WEB IAW EA AND ER.
